Extended Hermite-Hadamard $(H-H)$ and Fejer's inequalities based on $(h_1,h_2,s)$-convex functions

Document Type : Research Paper

Authors

1 Department of Mathematics and Statistics, School of Quantitative Sciences, Utara University, Malaysia, 06010 UUM Sintok, Kedah, Malaysia

2 Centre for Testing, Measurement and Appraisal, Utara University, Malaysia, 06010 UUM Sintok, Kedah, Malaysia

Abstract

In this paper, $(h_1,h_2)$-convex and $s$-convex functions are merged to form $(h_1,h_2,s)$-convex function. Inequalities of the Hermite-Hadamard (H-H) and Fejer's types will then be extended by using the $(h_1,h_2,s)$-convex function and its derivatives. Some special cases for these extended H-H and Fejer's inequalities are also explored in order to get the previously specified results. The relationship between newly constructed Hermite-Hadamard $(H-H)$ and Fejer's types of inequalities with the average (mean) values are also discussed.

Keywords

[1] M.U. Awan, Some new classes of convex functions and inequalities, Miskolc Math. Notes 19(1) (2018) 77–94.
[2] G. Cristescu, L. Lups,a and L. Lupsa, Non-connected convexities and applications, Springer Science & Business
Media, 2002.
[3] S.S. Dragomir and R. Agarwal, Two inequalities for differentiable mappings and applications to special means of
real numbers and to trapezoidal formula, Appl. Math. Lett. 11(5) (1998) 91–95.
[4] S.S. Dragomir, J. Pecaric and L.E. Persson, Some inequalities of Hadamard type, Soochow J. Math. 21(3) (1995)
335–341.
[5] M.T. Hakiki and A. Wibowo, Hermite-Hadamard-Fej`er type inequalities for s-convex functions in the second
sense via Riemann-Liouville fractional integral, J. Phys. Conf. Ser. 1442(1) (2020) 012039.
[6] C.Y. Jung, G. Farid, H. Yasmeen, Y.P. Lv and J. Peˇcari´c, Refinements of some fractional integral inequalities for
refined (α, h − m)-convex function, Adv. Diff. Equ. 2021(1) (2021) 1–18.
[7] U.S. Kirmaci, Inequalities for differentiable mappings and applications to special means of real numbers and to
midpoint formula, Appl. Math. Comput. 147(1) (2004) 137–146.
[8] P. Liu, M.B. Khan, M.A. Noor and K.I. Noor, New Hermite–Hadamard and Jensen inequalities for log-s-convex
fuzzy-interval-valued functions in the second sense, Complex Intell. Syst. (2021) 1–15.
[9] N. Mehreen and M. Anwar, Hermite-Hadamard type inequalities via exponentially (p, h)-convex functions, IEEE
Access 8 (2020) 37589–37595.
[10] M.V. Mihai, M.A. Noor, K.I. Noor and M.U. Awan, Some integral inequalities for harmonic h-convex functions
involving hypergeometric functions, Appl. Math. Comput. 252 (2015) 257–262.
[11] M.A. Noor, K.I. Noor and M.U. Awan, Integral inequalities for some new classes of convex functions, Amer. J.
Appl. Math. 3(3–1) (2015) 1–5.
[12] M.A. Noor, K.I. Noor and M.U. Awan, Generalized convexity and integral inequalities, Appl. Math. Info. Sci. 9(1)
(2015).
[13] M.A. Noor, K.I. Noor and M.U. Awan, Integral inequalities for coordinated harmonically convex functions, Complex Variab. Ellipt. Equ. 60(6) (2015) 776–786.
[14] M.A. Noor, K.I. Noor, M.U. Awan and S. Costache, Some integral inequalities for harmonically h-convex functions, Politehn. Univ. Bucharest Sci. Bull. Ser. A Appl. Math. Phys. 77(1) (2015) 5–16.
[15] M.Z. Sarikaya, E. Set, H. Yaldiz and N. Ba¸sak, Hermite–Hadamard’s inequalities for fractional integrals and
related fractional inequalities, Math. Comput. Model. 57(9-10) (2013) 2403–2407.
[16] S. Varoˇsanec, On h-convexity, J. Math. Anal. Appl. 326(1) (2007) 303–311.
[17] S. Yasin, M. Misiran and Z. Omar, Hermite-Hadamard and Fejer’s type inequalities for product of different convex
functions, Design Engin. 2021(7) (2021) 5550–5560.
Volume 13, Issue 1
March 2022
Pages 2885-2895
  • Receive Date: 12 September 2021
  • Revise Date: 20 October 2021
  • Accept Date: 25 December 2021